# SDR HNAA2017100200341

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 51,982 hours, 63,468 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE NR 2 ENGINE RUNNING, AND GPU DISCONNECTED, ALL ACFT LIGHTS EXTINGUISH. NR 2 DC GENERATOR DOES SHOW LOAD.  STARTED THE NR 1 ENGINE, FLT DECK LIGHTS ILLUMINATED AND CABIN EXIT LIGHTS WOULD NOT TURN ON AND FA UNABLE TO TURN ON EMERGENCY LIGHTS.  EMERGENCY LIGHTS OPS NORMAL FROM FLT DECK.   GROUND RAN ENGINES AND OPERATED ALL AVAILABLE LIGHTS, NR 2 GENERATOR OPERATED NORMAL, OK FOR SERVICE
